# SDR DALA2018102506271

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 74,049 hours, 55,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY CEILING LIGHTS INOP. R&R BATTERY IN THE EMERGENCY BATTERY PACK B5-100 PER MM 33-53. OPS CHK - GOOD. OK FOR SVC.
